MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA INSTRUMENT SET; FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR

LIMACORPORATE S.P.A. PHYSICA INSTRUMENT SET; FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR
Model Number 9065.88.140
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a knee surgery performed in korea, the femoral trial holder / ps box guide (9065.88.140 lot.21bg04l) was damaged during the hammering process while in use.The broken fragments were retrieved from the surgical site.The handle functioned normally, and the surgery was completed using an alternative instrument.Surgery was prolonged 30-40 minutes.Even has occurred in south korea.
 
Additional Manufacturer Narrative
Investigation: a review of the device history records (dhrs) for the involved lot #21bg04l was performed.No pre-existing anomalies were identified on the 10 devices manufactured within the same lot.This is the first and only complaint received related to this lot.A final mdr will be submitted once the investigation is completed.

Brand Name
PHYSICA INSTRUMENT SET
Common Device Name
FEMORAL TRIAL/PS BOX GUIDE INSERTER/EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24579795
Report Number3008021110-2026-00167
Device Sequence Number9323664
Product Code JWH
UDI-Device Identifier08033390103572
UDI-Public08033390103572
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9065.88.140
Device Catalogue Number9065.88.140
Device Lot Number21BG04L
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown